# SDR NACA2024030300001

- Difficulty date: March 3, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767-3BG
- Aircraft serial: 29431
- Aircraft time: 88,388 hours, 15,417 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Part number: UNKNOWN
- Condition: Activated
- Location: Equip Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING OPERATION, AURAL WARNING FROM EQUIPMENT COOLING START HORNING AND DIDNT STOP UNTIL WE RETURNED TO GATE. OVERHEAD OVERHEAT LIGHTING ILLUMINATED. CLEARED AIR INLET FRILL AND AIR CLEANER. REMOVED AND REPLACED FWD RACK SUPPLY AND EXHAUST FANS. ACCOMPLISHED EQUIP EVAL SYS TEST IAW AMM 21-58-00 OPS CHECK GOOD.
